# SDR SWAA2015083143388

- Difficulty date: July 20, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 991937256
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE LOWER SKIN, CRACKED AT STATION XOSZ01, NUTPLATE HOLE GOING FWD.  REPAIRED SKIN IAW EA.
